MAUDE Adverse Event Report: GN HEARING A/S GN RESOUND; RE961-DRWC,LINX QUATTRO 9

GN HEARING A/S GN RESOUND; RE961-DRWC,LINX QUATTRO 9
Model Number RE961-DRWC,LINX QUATTRO 9,GN RESOUND
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Skin Irritation (2076); Partial Hearing Loss (4472)
Date of Event 07/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This case has been reviewed retrospectively as part of capa (b)(4), and it has been decided to be reportable.(background: a software error has evaluated 21 cases as non-potential safety events.The retrospective review has evaluated 4 of the 21 as reportable.The sw error has been corrected).In this case, there has not been reported any serious injury (no permanent harm, no medical or surgical intervention).The device may have malfunctioned (no samples available for test) and it cannot be ruled out that it, theoretically, can cause, or contribute to a serious injury should it recur.This is due to it's a ultra power device.This is considered a single incident, and will be included in regular trending.No corrective actions has been initiated based on this individual event.
 
Event or Problem Description
As reported by the local hearing aid dealer: ha made a sound like an "explosion"; see details below.Patient was fit with re961s & up molds approx 3 weeks ago.Charger serial # (b)(4); earmold #19090340.The sequence of events: the charger, with the has in it, was dropped.The next day, the l aid made a "bit of a weird noise", otherwise all was ok.The following day, patient wore the has to a hot yoga class where she perspired profusely.During the class, the l aid made a "sound like an explosion".The l aid is now dead; patient is unable to turn it on or to charge it.The patient did not report any hearing loss or tinnitus after hearing that sound.She has not seen a physician about the incident.As per (b)(4), customer is going to fax in a remake form; tfts will do an advance remake on the mold.Ordered replacement ha & charger.Customer will return the ha, mold, charger attn: qe.Have the symptom(s) disappeared completely? yes.

Brand Name
GN RESOUND
Common Device Name
RE961-DRWC,LINX QUATTRO 9
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, copenhagen 2750
DA  2750
MDR Report Key10526990
Report Number3005650109-2020-00034
Device Sequence Number3016253
Product Code OSM
UDI-Device Identifier05708296145157
UDI-Public05708296145157
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRE961-DRWC,LINX QUATTRO 9,GN RESOUND
Device Catalogue Number20413905
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2019
Initial Report FDA Received Date09/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;